Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 29, 2011, 3:26 PM MDT for Colfax County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2011, 3:26 PM MDT (21:26 UTC)
- Expired
- Aug 29, 2011, 4:30 PM MDT
- In force
- 64 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1961 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS55 KABQ 292126
SVRABQ
NMC007-292230-
/O.NEW.KABQ.SV.W.0052.110829T2126Z-110829T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT MON AUG 29 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 430 PM MDT
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF RATON CREWS AIRPORT...OR ABOUT 15 MILES WEST OF
RATON...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RATON...
RATON CREWS AIRPORT...
HIGHWAY 64 BETWEEN RATON AND CROW CREEK ROAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3692 10434 3668 10446 3660 10461 3676 10483
3686 10482 3694 10472
TIME...MOT...LOC 2125Z 298DEG 10KT 3680 10467
$$
GUYER2 follow-up statements
062
WWUS55 KABQ 292158
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT MON AUG 29 2011
NMC007-292230-
/O.CON.KABQ.SV.W.0052.000000T0000Z-110829T2230Z/
COLFAX-
358 PM MDT MON AUG 29 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
COLFAX COUNTY UNTIL 430 PM MDT...
AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RATON CREWS AIRPORT...
OR ABOUT 9 MILES SOUTH OF RATON...MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
INTERSTATE 25 BETWEEN MILE MARKERS 455 AND 435...
LAT...LON 3692 10434 3668 10446 3660 10461 3676 10483
3686 10482 3694 10472
TIME...MOT...LOC 2158Z 293DEG 11KT 3675 10446
$$600
WWUS55 KABQ 292227
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT MON AUG 29 2011
NMC007-292237-
/O.EXP.KABQ.SV.W.0052.000000T0000Z-110829T2230Z/
COLFAX-
427 PM MDT MON AUG 29 2011
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 430 PM MDT FOR NORTH
CENTRAL COLFAX COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL LIKELY FROM THIS THUNDERSTORM.
LAT...LON 3692 10434 3668 10446 3660 10461 3676 10483
3686 10482 3694 10472
TIME...MOT...LOC 2227Z 293DEG 11KT 3672 10436
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:42 AM MDT, 11 hours 44 minutes earlier.
Area forecast discussion, Aug 29, 3:42 AM MDT, 11 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 342 AM MDT MON AUG 29 2011 .DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS HAVE LINGERED WELL INTO THE PREDAWN HOURS ACROSS W THREE QUARTERS OF FCST AREA. NOTABLE EXCEPTION FOR MOST OF THE NIGHT HAS BEEN N CENTRAL AND MUCH OF NE NM EXCEPT NEAR TX LINE. A COUPLE OF WEAK DISTURBANCES ACROSS THE E AND A N TO S ORIENTED ONE JUST BEHIND A SIMILARLY ORIENTED LINE OF SHOWERS AND STORMS BETWEEN DULCE AND SW SOCORRO COUNTY. WATER VAPOR SATELLITE LOOP INDICATES A FAIRLY WEAK NORTHWARD WEDGE OF DRYING NOSING INTO FAR W CENTRAL AND NW NM AND BELIEVE THAT AREA AND POSSIBLY AS FAR E AS NW MTNS AND W EDGE OF RIO GRANDE VALLEY MAY SEE A BIT OF A DOWNTURN IN ACTIVITY THIS AFTN AND EVE. HAVE DROPPED POPS SLIGHTLY FROM MT TAYLOR AREA TO JUST W OF ABQ N INTO NW MTNS. DID NOT CHANGE MUCH ELSE IN POPS TODAY OR TONIGHT. MUCH OF THE REST OF THE WEEK WILL HINGE ON SUBTLE MOVEMENTS OF UPPER HIGH CENTER OR CENTERS IN/NEAR NM AND ANY DISTURBANCES THAT TRAVERSE THE PERIPHERY OF THE HIGH CENTER. THE LATTER OFTEN FORM FROM THE DAY/S STRONGER CONVECTION AND ARE PRETTY MUCH UNKNOWABLE AHEAD OF THE DEVELOPMENT OF SAID CONVECTION AND THE FORMER... WHILE A BIT MORE PREDICTABLE...RAISES ITS OWN CONCERNS WHEN THE CENTROIDS ARE IN OR ON THE BORDER OF THE STATE AND EVEN A MODEST FCST ERROR CAN CHANGE THE TRACK OF ANY PERIPHERAL DISTURBANCES AND ASSOCIATED MOISTURE POOLS AND WEAK THERMAL TROUGHS WHICH WOULD FOCUS PCPN. THUS CHANGES MADE TO POPS HAVE BEEN RELATIVELY MINOR OVERALL. THERE IS THE HINT OF A WEAK BOUNDARY...AT LEAST PARTIALLY CONVECTION INDUCED OR ENHANCED...SOMEWHERE BETWEEN THE E SLOPES OF CENTRAL MTN CHAIN AND WEST PORTION OF THE E PLAINS OF THE STATE. THIS WILL LIKELY WEAKEN LATER TODAY BUT MAY...ALONG WITH SOME EASTWARD ADVANCEMENT OF WEAK DRY SLOT ACROSS NW NM...ENHANCE ACTIVITY AT LEAST A BIT FROM UPPER RIO GRANDE VALLEY INTO SANGRE DE CRISTOS AND NE AND PERHAPS CENTRAL HIGHLANDS JUST E OF THE MOUNTAINS. THESE MAY WELL ADVANCE E INTO THE NE AND E CENTRAL PLAINS MOSTLY TO N OF INTERSTATE 40. SO HAVE RETAINED HIGHEST POPS GENERALLY FOR THESE AREAS. ACTIVITY MAY BE DOWN SLIGHTLY FOR TUE...BUT NOT EXPECTING TOO MUCH DIFFERENCE. MODELS HINTING AT SOME INCREASE A PCPN ACROSS W CENTRAL...NW AND PERHAPS N CENTRAL NM WED AND THU AS UPPER HIGH SLIPS A LITTLE FARTHER TO E...WHICH SHOULD ALLOW MOIST PLUME TO AT LEAST MARGINALLY REESTABLISH IN AFORMENTIONED LOCALES. FRI MAY BE DOWN A BIT AGAIN AS HIGH TRIES TO REBUILD W AGAIN WESTWARD ACROSS NM. BOTH EUROPEAN AND GFS MODELS INDICATE PRETTY DECENT BACK DOOR COLD FRONT DROPPING FROM NE TO SW ACROSS NM LATER WEEKEND LEADING TO PCPN UPTICK FROM E TO W BETWEEN SUN AND MON NIGHT. SOME OF THESE LATELY HAVE NOT MATERIALIZED OR HAVE GREATLY UNDERPERFORMED...SO WE SHALL SEE. 43 && .AVIATION... HIGH PRESSURE ALOFT CENTERED OVER SOUTHWEST NM THIS MORNING WILL FLATTEN SOMEWHAT NEXT 24 HOURS WITH THE CENTER SETTLING OVER OR JUST EAST OF THE NM BOOTHEEL BY 12Z TUE. THIS POSITION WILL PLACE MOST OF THE AREA BENEATH A WEAK WEST OR NORTHWEST STEERING FLOW. WEAK DISTURBANCE EMBEDDED IN THE CLOCKWISE FLOW AROUND HIGH MAINTAINING A FEW SHRA/TSRA OVER CENTRAL AND EASTERN NM THIS MORNING...WITH SIMILAR FEATURES RIDING ALONG THE WESTERN AND NORTHERN PERIPHERY OF HIGH DURING THE PM. EXPECT ISOLD TO SCT TSRA ACTIVITY TO FAVOR THE NORTHERN AND WESTERN HIGH TERRAIN AND NORTHEAST QUARTER AFTER 18Z....THOUGH OVERALL COVERAGE EXPECTED TO BE LESS THAN SUNDAY. OCNL MT TOP OBSCURATIONS DUE TO WDLY SCT MVFR CIGS/VSBYS IN SLOW-MOVING TSRA ALONG WITH SFC WND GUSTS 40KT PRIMARY IMPACTS THROUGH 06Z BEFORE COVERAGE DIMINISHES. KJ NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... UPPER HIGH CENTERED OVER SOUTHWEST NEW MEXICO WILL FLATTEN SOMEWHAT TODAY WITH THE HIGH CENTER SETTLING JUST EAST OF THE BOOTHEEL REGION BY TUESDAY. WEAK DISTURBANCES EMBEDDED IN THE CLOCKWISE FLOW WILL IMPACT CENTRAL TO EASTERN AREAS THIS MORNING... AND MAINLY NC AND NE AREAS THIS AFTERNOON AND EVENING. A BACK DOOR FRONT MAY SAG INTO THE FAR NORTHEAST PLAINS LATER TODAY...BUT IMPACT NOT EXPECTED TO BE SIGNIFICANT. OVERALL...TODAY/S STORM COVERAGE AND WETTING RAINFALL FOOTPRINTS EXPECTED TO BE A BIT LESS THAN SUNDAY. HOWEVER THUNDERSTORM COVERAGE LARGELY DEPENDENT UPON ON WHERE THE ABOVE MENTIONED DISTURBANCES TRACK AND OTHER SUBTLETIES THAT ARE NOT YET DISCERNIBLE INCLUDING PRE EXISTING OUTFLOW BOUNDARIES ON THE PLAINS ETC. EVEN THOUGH THE MAIN UPPER HIGH WILL BE SHIFTING WELL EAST OF NEW MEXICO DURING THE WEDNESDAY-THURSDAY PERIOD...MODELS ARE NOT VERY BULLISH ON INCREASING THUNDERSTORM COVERAGE ACROSS CENTRAL AND WESTERN AREAS. THIS IS IN PART DUE TO A FAIRLY PRONOUNCED EAST-WEST RIDGE AXIS THAT REMAINS ACROSS SOUTHERN NEW MEXICO...AND PREVENTS A DEEP SOUTHERLY FLOW FROM DEVELOPING. IN FACT... NOTICEABLY DRIER AIR MAY IMPACT THE NORTHWEST QUARTER OR SO OF THE STATE TONIGHT INTO WED MORN AS AN UPPER TROUGH MOVES INTO THE WESTERN U.S. AND FORCES DRIER SOUTHWESTERLIES TOWARD THE FOUR CORNERS. THE UPPER HIGH QUICKLY BUILDS OVER NEW MEXICO BY FRIDAY WITH A LOW GRADE THUNDERSTORM FORECAST DURING THE EXTENDED. IT APPEARS THAT NO MAJOR UPTICK OF SHOWERS/STORMS IS LIKELY TO OCCUR THIS WEEK BUT WE ARE WATCHING A POTENTIAL BACK DOOR FRONT LATE THIS WEEKEND/EARLY NEXT WEEK THAT COULD BECOME A PLAYER. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 93 62 93 63 / 10 20 20 20 DULCE........................... 86 51 87 52 / 30 20 30 30 CUBA............................ 86 56 85 56 / 20 20 30 30 GALLUP.......................... 89 56 88 56 / 20 20 20 30 EL MORRO........................ 84 52 83 52 / 20 20 30 30 GRANTS.......................... 89 55 88 55 / 20 20 20 30 QUEMADO......................... 87 56 85 55 / 20 30 20 30 GLENWOOD........................ 95 63 94 63 / 20 20 20 20 CHAMA........................... 79 50 80 50 / 30 30 30 30 LOS ALAMOS...................... 84 61 84 62 / 30 20 30 30 PECOS........................... 83 57 83 58 / 30 30 30 30 CERRO/QUESTA.................... 83 52 83 53 / 40 30 30 30 RED RIVER....................... 74 48 74 49 / 60 40 30 40 ANGEL FIRE...................... 76 48 76 48 / 60 50 40 40 TAOS............................ 87 54 86 56 / 40 30 30 30 MORA............................ 80 54 80 54 / 40 40 30 30 ESPANOLA........................ 91 58 91 60 / 30 20 20 20 SANTA FE........................ 87 60 87 61 / 30 20 30 30 SANTA FE AIRPORT................ 90 61 90 62 / 30 20 20 20 ALBUQUERQUE FOOTHILLS........... 93 65 93 65 / 20 20 20 20 ALBUQUERQUE HEIGHTS............. 93 69 93 70 / 20 20 20 20 ALBUQUERQUE VALLEY.............. 96 66 95 67 / 20 20 20 20 ALBUQUERQUE WEST MESA........... 96 65 96 66 / 20 20 20 20 LOS LUNAS....................... 95 64 94 65 / 20 20 20 20 RIO RANCHO...................... 96 64 95 64 / 20 20 20 20 SOCORRO......................... 96 65 95 66 / 20 20 10 20 SANDIA PARK/CEDAR CREST......... 92 61 92 61 / 30 30 20 20 TIJERAS......................... 92 60 91 60 / 20 20 20 20 MORIARTY/ESTANCIA............... 89 56 89 57 / 20 20 20 20 CLINES CORNERS.................. 86 60 86 61 / 20 20 20 20 GRAN QUIVIRA.................... 90 62 91 63 / 20 20 20 30 CARRIZOZO....................... 93 65 93 65 / 10 10 20 20 RUIDOSO......................... 83 59 83 59 / 20 20 20 20 CAPULIN......................... 87 59 87 60 / 40 40 30 30 RATON........................... 92 60 93 60 / 40 40 30 30 SPRINGER........................ 91 60 92 60 / 40 40 30 30 LAS VEGAS....................... 86 58 85 58 / 30 30 30 30 CLAYTON......................... 91 66 92 66 / 30 30 20 30 ROY............................. 89 63 89 63 / 30 30 30 30 CONCHAS......................... 96 70 96 71 / 20 30 20 20 SANTA ROSA...................... 98 69 98 69 / 20 20 20 20 TUCUMCARI....................... 98 70 98 71 / 20 20 20 20 CLOVIS.......................... 97 69 98 69 / 20 20 10 20 PORTALES........................ 99 69 99 69 / 20 20 10 20 FORT SUMNER..................... 100 70 100 70 / 20 20 20 20 ROSWELL......................... 102 72 102 72 / 20 10 10 10 PICACHO......................... 97 66 97 66 / 20 10 20 20 ELK............................. 89 62 89 61 / 20 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43/41
Hazardous weather outlook, Aug 29, 6:05 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 605 AM MDT MON AUG 29 2011 NMZ501>540-301145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 605 AM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE FOCUS FOR THUNDERSTORMS WILL BE OVER THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST HIGHLANDS WITH SOME MAKING IT INTO THE NORTHEAST PLAINS...AS WELL AS ALONG AND WEST OF THE CONTINENTAL DIVIDE SOUTH OF INTERSTATE 40 THIS AFTERNOON AND EVENING. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO CREATE LOCALLY HEAVY DOWNPOURS...INCLUDING OVER AND DOWNSTREAM OF RECENT BURN SCARS ACROSS WESTERN AND NORTHERN NEW MEXICO. SMALL HAIL...LIGHTNING STRIKES AND WIND GUSTS BETWEEN 30 AND 50 MPH ARE LIKELY IN THE STRONGER STORMS. REMEMBER...IT DOES NOT TAKE A HEAVY DOWNPOUR TO RESULT IN FLASH FLOODING ON A BURN SCAR. EVEN A RELATIVELY SHORT PERIOD OF MODERATE RAINFALL ON A SEVERELY BURNED WATERSHED CAN LEAD TO FLASH FLOODS OR DEBRIS FLOWS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AGAIN ISOLATED TO SCATTERED GENERALLY SLOW-MOVING THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING...WITH THE MOST FAVORED PERIODS EXPECTED WEDNESDAY OR THURSDAY AND POSSIBLY AGAIN SOME PART OF NEXT WEEKEND. AGAIN...SMALL HAIL...LIGHTNING STRIKES AND WIND GUSTS BETWEEN 30 AND 50 MPH ARE LIKELY IN THE STRONGER STORMS...ALONG WITH LOCALLY HEAVY RAINFALL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Special weather statement, Aug 29, 3:09 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT MON AUG 29 2011 NMZ515-527-528-292145- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 309 PM MDT MON AUG 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 345 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF CIMARRON...OR ABOUT 25 MILES NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. OTHER STORMS FARTHER NORTH NEAR VERMEJO PARK ARE ALSO LOCALLY STRONG. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL COLFAX COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3690 10450 3647 10476 3663 10514 3697 10495 TIME...MOT...LOC 2109Z 295DEG 9KT 3666 10485 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:10 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 28, 6:27 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 28, 6:32 PM MDT | Areal Flood Advisory | ABQ | Cibola | 118 min |
| Aug 28, 6:37 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 113 min |
| Aug 28, 6:45 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 2 hr |
| Aug 28, 7:04 PM MDT | Areal Flood Advisory | ABQ | Union | 116 min |
| Aug 28, 7:31 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe, Taos | 119 min |
| Aug 28, 7:58 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
| Aug 28, 8:43 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Aug 28, 9:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 114 min |
| Aug 28, 9:20 PM MDT | Areal Flood Advisory | ABQ | Union | 4 hr |
| Aug 28, 9:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| Aug 28, 9:55 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 80 min |
| Aug 29, 2:16 PM MDT | Areal Flood Advisory | ABQ | Catron | 119 min |
| Aug 29, 3:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Aug 29, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| Aug 29, 3:35 PM MDT | Areal Flood Advisory | ABQ | Socorro | 85 min |
| Aug 29, 3:42 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 29, 3:45 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Aug 29, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 38 min |
| Aug 29, 4:01 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 119 min |
| Aug 29, 4:03 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 56 min |
| Aug 29, 4:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Aug 29, 4:25 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 28 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.